# SDR ASOA201100074

- Difficulty date: January 13, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002C10
- Aircraft serial: 7335
- Aircraft time: 26,975 hours, 23,423 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL AREA OF CORROSION ON THE FWD SIDE OF FS 202.00 BULKHEAD AROUND THE PARKING BRAKE CABLE.  REMOVED SURFACE CORROSION IAW SRM 51-26-00,
